A family of meromorphically multivalent functions which are starlike with respect to k-symmetric points

Date

2017

Authors

Liu, Jin-Lin
Srivastava, H. M.
Yuan, Yuan

Journal Title

Journal ISSN

Volume Title

Publisher

Journal of Mathematical Inequalities

Abstract

In this paper, two new subclasses R-p,R-k(lambda,A,B) and T-p,T-k(lambda, A,B) of meromorphicallymultivalent functions starlike with respect to k - symmetric points are studied. Distortion bounds, inclusion relations and convolution properties for each of these classes are obtained.

Description

Keywords

meromorphically multivalent functions, Hadamard product (or convolution), distortion bounds, inclusion relations, convolution properties, subordination properties, symmetric points

Citation

Liu, J.-L.; Srivastava, H. M.; Yuan, Y. (2017). A family of meromorphically multivalent functions which are starlike with respect to k-symmetric points. Journal of Mathematical Inequalities, 11(3), 781-798. DOI: 10.7153/jmi-2017-11-61